# SDR UALA2013051003273

- Difficulty date: May 9, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 66,721 hours, 24,456 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 214
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN AT BS 214 AND 9 INCHES BELOW S22R.   REPAIRED DENT IAW ECRA 5311-01594.  ACCOMPLISHED HFEC OF CUTOUT IAW NDTM 51-00-16 & 51-00-19.  NO CRACKS NOTED.  MAJOR REPAIR.
